# SDR AWXA0000287

- Difficulty date: April 28, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 42,492 hours, 30,898 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION ON MOP SILL, RIGHT SIDE FS 328 AND 325 STR 17R.  REMOVED DAMAGED AREA IAW 737 SRM 51-70-11, FABRICATED DOUBLER AND TAPERED SHIM FROM 2024T3 QQA 250/5 X .100 IAW 737 SRM 51-70-11, TREATED AND PRIMED IAW 737 SRM 51-20-01, INSTALLED IAW 737 SRM 51-40-2.
